| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
12/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens remains implanted.Planned explant date is undetermined.Work order search: no similar claims were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that a micl12.6, -9.0 diopter, implantable collamer lens was implanted on (b)(6) 2016.On (b)(6) 2016 the patient reported experiencing glares and halos.The lens currently remains implanted but the doctor is planning to explant the lens.The patient's next visit is scheduled on (b)(6) 2017 and the doctor will schedule the surgery date to explant the lens.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
The initial lens was implanted in the patient's right eye (od).The lens was explanted on (b)(6) 2017.The patient's post-op indicates that the patient has intractable peripheral glare in spite of excellent icl placement and is unable to drive at night.H3-device evaluation: the lens specimen was returned in a specimen cup and there was some moisture on the lens.Visual inspection found the haptic torn and a piece of haptic missing.(b)(4).